EMPIRE: a highly parallel semiempirical molecular orbital program: 2: periodic boundary conditions

Journal article


Publication Details

Author(s): Margraf J, Hennemann M, Meyer B, Clark T
Journal: Journal of Molecular Modeling
Publisher: Springer Verlag (Germany)
Publication year: 2015
Volume: 21
Journal issue: 6
ISSN: 1610-2940


Abstract

No abstract available for this article


FAU Authors / FAU Editors

Clark, Timothy apl. Prof. Dr.
Computer-Chemie-Centrum
Hennemann, Matthias Dr.
Computer-Chemie-Centrum
Margraf, Johannes
Lehrstuhl für Theoretische Chemie
Meyer, Bernd Prof. Dr.
Professur für Computational Chemistry


Additional Organisation
Exzellenz-Cluster Engineering of Advanced Materials


How to cite

APA:
Margraf, J., Hennemann, M., Meyer, B., & Clark, T. (2015). EMPIRE: a highly parallel semiempirical molecular orbital program: 2: periodic boundary conditions. Journal of Molecular Modeling, 21(6). https://dx.doi.org/10.1007/s00894-015-2692-3

MLA:
Margraf, Johannes, et al. "EMPIRE: a highly parallel semiempirical molecular orbital program: 2: periodic boundary conditions." Journal of Molecular Modeling 21.6 (2015).

BibTeX: 

Last updated on 2019-14-03 at 12:57